Alert archive / Kansas / River Flood Warnings in 2021

River Flood Warning 26, NWS Wichita, KS

May 27, 2021Marion County, Kansas

NWS Wichita, KS issued this river flood warning at May 27, 2021, 9:38 AM CDT for Marion County, Kansas. It took effect at May 27, 2021, 6:25 PM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2021, 9:38 AM CDT (14:38 UTC)
In effect from
May 27, 2021, 6:25 PM CDT
Expired
May 28, 2021, 8:28 PM CDT
In force
26 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Marion County, KS

The radar

The Wichita radar (KICT), 87 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cottonwood River near Florence (FLRK1). The gauge peaked at 24.60 ft at May 28, 2021, 8:00 AM CDT.

actionminormoderate102005/2705/2805/2905/30
Action stage
20 ft
Minor stage
22 ft
Moderate stage
27 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07180400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

401 
WGUS43 KICT 271438
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
938 AM CDT Thu May 27 2021

...The National Weather Service in Wichita KS has issued a Flood 
Warning for the following rivers in Kansas...

  Cottonwood River near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC115-280245-
/O.NEW.KICT.FL.W.0026.210527T2348Z-210529T0700Z/
/FLRK1.1.ER.210527T2348Z.210528T1200Z.210528T1859Z.NO/
938 AM CDT Thu May 27 2021

The National Weather Service in Wichita has issued a

* Flood Warning for
  the Cottonwood River near Florence.
* From this evening to early Saturday morning.
* At 9:15 AM CDT Thursday the stage was 6.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 24.5 feet tomorrow morning. It will then 
  fall below flood stage early tomorrow afternoon.
* Impact...At 24.0 feet, Outside the levee system in southeast 
  Florence, flood waters flow across Park Ave Road and reach the 
  foundation of a residential home.


&&


                Fld   Observed           Forecasts (7 am CDT)     
Location        Stg   Stg   Day/Time     Fri   Sat   Sun          

Cottonwood River
Florence        22.0  6.8   Thu 9 am CDT 24.5  4.6   4.1          





&&

LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
      3816 9689 3830 9711

$$

Salazar
6 follow-up statements
754 
WGUS83 KICT 271958
FLSICT

Flood Statement
National Weather Service Wichita KS
258 PM CDT Thu May 27 2021

...The Flood Warning continues for the following rivers in Kansas...

  Cottonwood River near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC115-280800-
/O.EXT.KICT.FL.W.0026.210527T2325Z-210528T1934Z/
/FLRK1.1.ER.210527T2325Z.210528T0600Z.210528T0734Z.NO/
258 PM CDT Thu May 27 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Cottonwood River near Florence.
* From this evening to early tomorrow afternoon.
* At 2:15 PM CDT Thursday the stage was 14.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 24.0 feet just after midnight tonight. It 
  will then fall below flood stage just after midnight tonight.
* Impact...At 24.0 feet, Outside the levee system in southeast 
  Florence, flood waters flow across Park Ave Road and reach the 
  foundation of a residential home.


&&


                Fld   Observed           Forecasts (1 pm CDT)     
Location        Stg   Stg   Day/Time     Fri   Sat   Sun          

Cottonwood River
Florence        22.0  14.0  Thu 2 pm CDT 13.3  4.4   3.9          





&&

LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
      3816 9689 3830 9711

$$

Salazar
797 
WGUS83 KICT 280104
FLSICT

Flood Statement
National Weather Service Wichita KS
804 PM CDT Thu May 27 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Cottonwood River near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC115-281315-
/O.EXT.KICT.FL.W.0026.000000T0000Z-210529T0142Z/
/FLRK1.1.ER.210528T0836Z.210528T1200Z.210528T1342Z.NO/
804 PM CDT Thu May 27 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Cottonwood River near Florence.
* Until tomorrow evening.
* At 7:15 PM CDT Thursday the stage was 17.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 24.2 feet tomorrow morning. It will then 
  fall below flood stage tomorrow morning.
* Impact...At 24.0 feet, Outside the levee system in southeast 
  Florence, flood waters flow across Park Ave Road and reach the 
  foundation of a residential home.


&&


                Fld   Observed           Forecasts (7 pm CDT)     
Location        Stg   Stg   Day/Time     Fri   Sat   Sun          

Cottonwood River
Florence        22.0  17.8  Thu 7 pm CDT 11.7  4.1   3.8          





&&

LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
      3816 9689 3830 9711

$$

Darmofal
346 
WGUS83 KICT 280707
FLSICT

Flood Statement
National Weather Service Wichita KS
207 AM CDT Fri May 28 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Cottonwood River near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.


KSC115-281915-
/O.EXT.KICT.FL.W.0026.000000T0000Z-210529T0631Z/
/FLRK1.1.ER.210528T0635Z.210528T1200Z.210528T1831Z.NO/
207 AM CDT Fri May 28 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Cottonwood River near Florence.
* Until just after midnight tonight.
* At 1:15 AM CDT Friday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.1 feet 
  this morning. It will then fall below flood stage this afternoon.
* Impact...At 24.0 feet, Outside the levee system in southeast 
  Florence, flood waters flow across Park Ave Road and reach the 
  foundation of a residential home.


&&


                Fld   Observed           Forecasts (1 am CDT)     
Location        Stg   Stg   Day/Time     Sat   Sun   Mon          

Cottonwood River
Florence        22.0  21.9  Fri 1 am CDT 8.0   4.0   3.8          





&&

LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
      3816 9689 3830 9711

$$

Martin
048 
WGUS83 KICT 281345
FLSICT

Flood Statement
National Weather Service Wichita KS
845 AM CDT Fri May 28 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Cottonwood River near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


KSC115-290145-
/O.EXT.KICT.FL.W.0026.000000T0000Z-210529T0737Z/
/FLRK1.1.ER.210528T0635Z.210528T1315Z.210528T1937Z.NO/
845 AM CDT Fri May 28 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Cottonwood River near Florence.
* Until just after midnight tonight.
* At 8:15 AM CDT Friday the stage was 24.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 3.7 feet Wednesday morning.
* Impact...At 24.0 feet, Outside the levee system in southeast 
  Florence, flood waters flow across Park Ave Road and reach the 
  foundation of a residential home.


&&


                Fld   Observed           Forecasts (7 am CDT)     
Location        Stg   Stg   Day/Time     Sat   Sun   Mon          

Cottonwood River
Florence        22.0  24.6  Fri 8 am CDT 6.2   4.5   3.8          





&&

LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
      3816 9689 3830 9711

$$

Salazar
776 
WGUS83 KICT 281901
FLSICT

Flood Statement
National Weather Service Wichita KS
201 PM CDT Fri May 28 2021

...The Flood Warning continues for the following rivers in Kansas...

  Cottonwood River near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC115-290715-
/O.EXT.KICT.FL.W.0026.000000T0000Z-210529T0717Z/
/FLRK1.1.ER.210528T0635Z.210528T1315Z.210528T1917Z.NO/
201 PM CDT Fri May 28 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Cottonwood River near Florence.
* Until just after midnight tonight.
* At 1:15 PM CDT Friday the stage was 23.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 3.8 feet early Wednesday 
  afternoon.
* Impact...At 22.0 feet, Minor flooding of the left bank and roads 
  along the north bank will begin.


&&


                Fld   Observed           Forecasts (1 pm CDT)     
Location        Stg   Stg   Day/Time     Sat   Sun   Mon          

Cottonwood River
Florence        22.0  23.0  Fri 1 pm CDT 5.2   4.2   3.8          





&&

LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
      3816 9689 3830 9711

$$

Salazar
142 
WGUS83 KICT 290128
FLSICT

Flood Statement
National Weather Service Wichita KS
828 PM CDT Fri May 28 2021

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Cottonwood River near Florence affecting Marion County.

KSC115-290230-
/O.CAN.KICT.FL.W.0026.000000T0000Z-210529T0128Z/
/FLRK1.1.ER.210528T0635Z.210528T1315Z.210528T1938Z.NO/
828 PM CDT Fri May 28 2021

...The Flood Warning for the Cottonwood River near Florence has been 
cancelled...

The Flood Warning is cancelled for
  the Cottonwood River near Florence.
* At 8:15 PM CDT Friday the stage was 15.3 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to fall to 3.9 feet Wednesday 
  evening.

&&


                Fld   Observed           Forecasts (7 pm CDT)     
Location        Stg   Stg   Day/Time     Sat   Sun   Mon          

Cottonwood River
Florence        22.0  15.3  Fri 8 pm CDT 4.5   4.0   3.8          





&&

LAT...LON 3838 9698 3832 9689 3838 9676 3824 9667
      3816 9689 3830 9711

$$

Darmofal

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 27, 7:27 AM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 27, 7:27 AM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
727 AM CDT Thu May 27 2021

.SHORT TERM...(Today through Saturday night)
Issued at 329 AM CDT Thu May 27 2021

Bottom line up front: Another round of severe weather looks possible
across southern and southeast KS this afternoon.

Nose of the weak 850-700h moisture transport continues to feed the
complex of storms currently moving across north KS at this time.
Convection just to the north of the forecast area, is producing an
outflow boundary that looks to be pushing south into Lincoln, and
Saline counties. Could see the southern edge of the convection
persist along and north of I-70 for a few more hours, before veering
moisture advection pushes the entire complex into NE KS towards
sunrise.

A Meso Induced Vort (MCV) center has led to a secondary compact
complex of storms moving across southeast KS. Expect this complex to
rapidly move east of the forecast area in the next hour.

The main concern for the rest of the day, is movement of the outflow
boundary from the northern complex of storms, and movement of an
expected synoptic type front expected to move southeast across the
area for the afternoon hours.

The NAM/WRF and the GFS are similar on how today will play out, with
this weak synoptic boundary (cold front?) dropping southeast across
the forecast area by this afternoon. The "fly in the ointment" will
be, the outflow boundary from this mornings nrn KS complex of
storms, and how far south it will get. At this time, think the
outflow boundary will help sharpen the convergence along the front.
Still some uncertainty on where the synoptic boundary will be
located by this afternoon, with current short range model trends
suggesting a little faster movement to the boundary, which would
probably place it east of KICT by 18z with convergence increasing
enough along the front for afternoon convection to develop just to
the southeast of the KS Turnpike and KICT.

Areas south of the boundary, across south central and southern KS
are expected to see a very unstable airmass this afternoon, given
surface dewpoints already climbing into the lower 70s across SE KS.
Latest GFS suggests forecast values of MLCAPE values of 3500-4000
J/KG. As convergence along the front increases, expect thunderstorms
to develop and rapidly become severe, given bulk shear expected to
be 40-55 kts and with a very unstable airmass. Could actually see
convection develop a little earlier then previously thought, by
around 19-21z. Unidirectional wind profiles seem to suggest that
thunderstorms along the front, will be multicell clusters and
quickly turn into a squall line. The amount of shear and
instability still suggests that initial storms may still produce
some golf ball size hail and damaging wind gusts to 65 mph. Will
have to keep an eye on areas just ahead of the front, closer to the
KS/OK border, as any discrete storm ahead of the squall will develop
into a supercell, given the favorable directional shear, with all
facets of severe weather possible, even a tornado or two. Expect
this supercell chance to mainly be located along the KS/OK border.

Most of the model solutions continue to evolve this afternoon's
convection into a forward propagating linear complex of storms, that
is expected to move east-southeast, and out of the area by late this
evening. Could see some lingering convection over SE KS into the
overnight hours, as tail end moisture transport lingers behind the
storm complex.

Models have come around to the ECMWF solution of pushing the
effective frontal boundary well south into OK for Fri and into the
weekend. This suggests that we will see a lull from the convection
for most of the weekend with some drier less humid air to start the
holiday weekend.  Most of the convective chances are expected to
shift back west over the high plains by the end of the weekend.

Ketcham

.LONG TERM...(Sunday through Wednesday)
Issued at 329 AM CDT Thu May 27 2021

Medium range models suggest a couple upper waves will move across
the central plains for Sunday-Tuesday. This looks to bring more
rounds of showers/storms to the region. Meanwhile long range models
show an upper trough pivoting eastward across the central plains on
Wednesday, and if this signal remains consistent then weather
pattern would shift precipitation east of Kansas.

Ketcham

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 706 AM CDT Thu May 27 2021

Sct to Bkn MVFR cigs are moving across the area. Expect these cigs
to be temporary and return to VFR later this morning. A few
showers and isolated storms continue to fester across south
central KS and may impact KICT-KHUT this morning. Confidence is
low in how long they linger.

Later this afternoon a frontal boundary will push through the
area, approaching the KS-turnpike around 18-21Z. Severe storms are
expected to develop along and southeast of this boundary this
afternoon. Thus TSRA/VCTS was included at the south central and
southeast TAF sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    82  53  72  49 /  50  20  10   0
Hutchinson      82  51  70  47 /  30  10   0   0
Newton          82  51  69  47 /  60  10   0   0
ElDorado        82  52  70  47 /  70  20   0   0
Winfield-KWLD   82  55  73  49 /  60  30  10   0
Russell         79  47  69  46 /  10   0   0   0
Great Bend      81  48  70  47 /  10  10   0   0
Salina          81  50  69  46 /  20   0   0   0
McPherson       82  50  69  46 /  20  10   0   0
Coffeyville     82  57  71  49 /  80  60  10   0
Chanute         82  55  69  48 /  80  40  10   0
Iola            81  54  68  46 /  80  40  10   0
Parsons-KPPF    82  56  70  48 /  80  50  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...KMB
Hazardous weather outlook, May 27, 5:08 AM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
508 AM CDT Thu May 27 2021

KSZ032-033-047>053-067>072-082-083-091>096-098>100-281015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
508 AM CDT Thu May 27 2021

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

A cold front will move across the area this afternoon into this
evening with severe thunderstorms likely. Locations generally along
and southeast of the Kansas Turnpike will have the greatest risk of
severe storms beginning this afternoon. The main concerns will be golf
ball to tennis ball size hail, damaging winds of 60-70 mph, and
perhaps a tornado or two. Heavy rainfall and localized flooding will
also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

More rounds of storms will be possible for Sunday through Tuesday
across the region. At this time, it is too early to tell if the
storms will be strong or severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated this morning but may be
needed this afternoon or this evening across southern Kansas.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

Ketcham

In the hours before

Local storm report, May 27, 8:08 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
808 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NNW GALVA             38.42N 97.56W
05/27/2021  M3.25 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-55 MCPHERSON 6.6 ENE.

&&

JAS
Local storm report, May 27, 8:09 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
809 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       GALVA                   38.38N 97.53W
05/27/2021  M3.13 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-65 GALVA 0.2 ESE.

&&

JAS
Local storm report, May 27, 8:10 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
810 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NW NEW CAMBRIA        38.90N 97.53W
05/27/2021  M2.91 INCH       SALINE             KS   COCORAHS

            COCORAHS STATION KS-SA-49 NEW CAMBRIA 2.1
            NW.

&&

JAS
Local storm report, May 27, 8:11 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
811 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 WNW MARION            38.38N 97.08W
05/27/2021  M2.90 INCH       MARION             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION MADK1 3.8 NW MARION.

&&

JAS
Local storm report, May 27, 8:12 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       7 WNW MARQUETTE         38.61N 97.95W
05/27/2021  M2.22 INCH       ELLSWORTH          KS   MESONET

            MESONET STATION KANK1 7.3 NW MARQUETTE.

&&

JAS
Local storm report, May 27, 8:13 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NE SALINA             38.84N 97.57W
05/27/2021  M2.14 INCH       SALINE             KS   COCORAHS

            COCORAHS STATION KS-SA-22 SALINA 2.9 NE.

&&

JAS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:15 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice45 min
May 26, 7:19 PM CDTAreal Flood WarningICTSaline4 hr
May 26, 7:40 PM CDTAreal Flood WarningICTRice4 days
May 26, 7:58 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice47 min
May 26, 8:28 PM CDTSevere Thunderstorm WarningICTMcPherson47 min
May 26, 8:57 PM CDTSevere Thunderstorm WarningICTMcPherson33 min
May 26, 9:15 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno45 min
May 26, 9:41 PM CDTAreal Flood WarningICTMcPherson15 hr
May 26, 10:00 PM CDTRiver Flood WarningICTRussell5 hr
May 26, 10:00 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion30 min
May 26, 10:31 PM CDTFlash Flood Warning Considerable damage threatICTMcPherson5 hr
May 26, 10:33 PM CDTAreal Flood WarningICTMarion37 hr
May 26, 10:35 PM CDTSpecial Weather StatementICTMarion25 min
May 26, 10:46 PM CDTSpecial Weather StatementICTHarper44 min
May 26, 10:55 PM CDTSevere Thunderstorm WarningICTHarvey, Marion50 min
May 26, 11:33 PM CDTFlash Flood Warning Considerable damage threatICTMarion12 hr
May 26, 11:35 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner25 min
May 26, 11:54 PM CDTSpecial Weather StatementICTSedgwick36 min
May 26, 11:59 PM CDTSpecial Weather StatementICTMarion61 min
May 27, 12:04 AM CDTSevere Thunderstorm WarningICTSedgwick42 min
May 27, 12:15 AM CDTSevere Thunderstorm WarningICTMarion46 min
May 27, 12:18 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sumner57 min
May 27, 12:20 AM CDTTornado WarningICTMarion25 min
May 27, 12:40 AM CDTTornado WarningICTButler, Cowley15 min
May 27, 12:43 AM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk, Greenwood62 min
May 27, 1:01 AM CDTSpecial Weather StatementICTChase29 min
May 27, 1:25 AM CDTSpecial Weather StatementICTMontgomery, Wilson, Woodson35 min
May 27, 1:43 AM CDTSpecial Weather StatementICTChautauqua, Elk, Greenwood62 min
May 27, 1:54 AM CDTSevere Thunderstorm WarningICTWilson, Woodson22 min
May 27, 2:18 AM CDTSpecial Weather StatementICTAllen, Chautauqua, Montgomery, Neosho, Wilson, Woodson57 min
May 27, 2:49 AM CDTSpecial Weather StatementICTLincoln26 min
May 27, 3:22 AM CDTSpecial Weather StatementICTMontgomery, Neosho, Wilson23 min
May 27, 3:45 AM CDTSpecial Weather StatementICTLabette, Neosho30 min
May 27, 9:12 AM CDTRiver Flood WarningICTNeosho37 hr
May 27, 9:12 AM CDTRiver Flood WarningICTLabette, Neosho71 hr
May 27, 9:12 AM CDTRiver Flood WarningICTCherokee, Labette4 days
May 27, 10:20 AM CDTFlood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more7 hr
May 27, 12:02 PM CDTSpecial Weather StatementICTChautauqua28 min
May 27, 12:09 PM CDTSpecial Weather StatementICTSumner36 min
May 27, 12:31 PM CDTSpecial Weather StatementICTMontgomery29 min
May 27, 12:59 PM CDTSpecial Weather StatementICTSumner31 min
May 27, 1:49 PM CDTSpecial Weather StatementICTCowley26 min
May 27, 2:29 PM CDTAreal Flood WarningICTChautauqua, Cowley4 hr
May 27, 2:34 PM CDTAreal Flood WarningICTSaline18 hr
May 27, 2:51 PM CDTSpecial Weather StatementICTCowley24 min
May 27, 4:13 PM CDTAreal Flood WarningICTLabette, Montgomery4 hr

Nearby

River Flood Warnings in Kansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.